Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Altered heart rate in the night. What is the reason?

Hi, I ve been waking up continuously during the night, often with a heart rate that s fast (not too fast), probably around 75-80 bpm. This has been happening for a while now, and it s been interrupting my sleep. Sometimes it happens twice during the night, sometimes more. I m nor sure if it s the heart rate or something else that s waking me.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

Heart of 75- 80 is normal. Normal heart rate is between 50 - 100 per minute. I would advise you to consult your Physician & get your Electrocardiogram done when you get this type of symptoms. They may also do a holter monitoring study for you if required which can record your heart rate for period of 24 hours while you are carrying out your routine or during sleep also. This will help to know whether your heart rate is fast.

Take care.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor